# SDR UALA2012091905301

- Difficulty date: September 17, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 38,970 hours, 16,661 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: D5757006120600
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS SEAL BETWEEN LEFT INBOARD AND OUTBOARD FLAP LOWER SURFACE IS DAMAGED AT THE AFT AFT END.   SEAT HAS SMALL TEAR AT AFT SIDE, NO LOOSE PIECES.  NEEDS LEFT WING FLAP KINK SEAL (110-1856) ITEM #180 OF IPC 57-52-21 PG6A.  REPLACED FLAP SEAL.
